# SDR QXEA200602181

- Difficulty date: June 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FUSELAGE INTERIOR LT INBOARD SEAT RAIL AT PREVIOUS REPAIR STA X721.0 HAS PREVIOUS BLENDOUTS BEYOND LIMITS.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-800-801 AND 51-40-07-320-801, SRM 51-42-00-800-805, HORIZON EA 6-53-692 AND DRAWING 85338201.
